# SDR DHLA2008745659

- Difficulty date: September 24, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD SERVICE DOOR OUTER SKIN FROM BS 386 TO BS 391 BETWEEN DOOR BEAM NR 4 AND LOWER DOOR BEAM REPAIR DOUBLER DEFORMED AND CORROSION.  REPAIRED FUSELAGE FWD SERVICE DOOR OUTER SKIN SECTION FROM BS 380 TO BS 396 BETWEEN DOOR BEAM NR 3 AND LOWER BEAM IAW B727 SRM 52-00-3 FIG 4.
